MathSciNet Relay Station
MathSciNet bibliographic data
MR1828300 (2002c:53076) 53C25 (53D35 57R17 57R57 58A14)
Kotschick, D. On products of harmonic forms. Duke Math. J. 107 (2001), no. 3, 521–531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement